A finite axiomatization of flowchart schemes

Bartha, Miklós: A finite axiomatization of flowchart schemes. Acta cybernetica, (8) 2. pp. 203-217. (1987)

[img] Cikk, tanulmány, mű

Download (903kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1987
Volume: 8
Number: 2
Page Range: pp. 203-217
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 217. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12433

Actions (login required)

View Item View Item